# SDR UPS02239603

- Difficulty date: September 18, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Riser
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRWAY NR 1 TREAD RIZER LOWER CHORD EVIDENCE OF CORROSION.  CORROSION REMOVED IAW SRM 51-10-06 AND FOUND TO BE OUTSIDE LIMITS IAW SRM 51-10-06.  REPAIR CARRIED OUT IAW SRM 51-40-2 FIG 1.
